# SDR UIEA2018013000154

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,232 hours, 14,466 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1611C
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE START EICAS MESSAGE START VALVE NOT OPENING,  SECOND GATE RETURN, RT ENGINE STARTER EICAS MESSAGE, X2 START VALVE LIGHT REMAINS ILLUMINATED.  MANUALLY CYCLED START VALVE, OPS CHECKED THE START VALVE IAW AMM 80-71-02, AND 71-00-00.  OPS CHECKED GOOD.  REMOVED AND REPLACED THE RT ENGINE START VALVE IAW AMM 80-11-02. OPS CHECKED GOOD.
